# SDR USAA040632

- Difficulty date: August 22, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Duct
- Condition: Cracked
- Location: Fuselage
- Part time: 52,401 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - AIRCO PAC INLET DUCT CRACKED 1 INCH, BS 538 S22 PACK RAM AIR INLET LEFT SIDE.  INSTALLED DOUBLER PER TYPICAL REPAIR 53-50-03.  (M)
